# SDR AALA202105259007

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N903AA
- Make and model: Airbus A321-231
- Aircraft serial: 7566
- Aircraft time: 12,286 hours, 4,677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: Emergency Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. PASSENGER / CREW DOOR 2R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED PER AMM 52-10-00.
